# SDR AWXA200301269

- Difficulty date: October 8, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,216 hours, 20,649 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D5430052200201
- Condition: Corroded
- Location: Zone 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE NR 2 PYLON AFT FIXED FAIRING OUTBOARD SKIN WAS FOUND PITTED.  MAINTENANCE REMOVED DAMAGED NR 2 PYLON AFT FIXED FAIRING OUTBOARD SKIN; FABRICATED NEW REPLACEMENT SKIN PER A320 SRM 51-26-71, PG 1-13, FIG 1-5; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG 8-10, & 12, FIG 2, 7, 3.
